Certain Subclass of Bi-univalent Functions Defined by Sălăgean Differential Operator Related with Horadam Polynomials
Asian Research Journal of Mathematics,
The goal of this paper is to introduce and investigate a new subclass of bi-univalent functions using the Horadam polynomials and Sălăgean differential operator. Furthermore, coefficient estimates are given for and Fekete-Szegő inequalities for this subclass are obtained.
- Bi-univalent function
- Sălăgean differential operator
- Horadam polynomials
- Fekete-Szegö inequalities
How to Cite
Srivastava HM, Mishra AK, Gochhayat P. Certain subclasses of analytic and bi-univalent functions. Appl. Math. Lett. 2010;23:1188-1192.
Páll-Szabó ÁO, Oros GI. Coefficient related studies for new classes of bi-univalent functions. Mathematics. 2020;8:1110.
Srivastava HM, Sakar FM, Özlem Güney H. Some general coefficient estimates for a new class of analytic and bi-univalent functions defined by a linear combination. Filomat. 2018;32(4):1313–1322.
"Srivastava HM, Eker SS, Hamidi SG, Jahangiri JM. Faber polynomial coefficient estimates for bi-univalent functions defined by the Tremblay fractional derivative operator. Bulletin of the Iranian Mathematical Society. 2018;44(1):149–157."
Çağlar M, Deniz E, Srivastava HM. Second Hankel determinant for certain subclasses of Bi-univalent functions. Turkish Journal of Mathematics. 2017;41:694–706.
Ali RM, Lee SK, Ravichandran V, Supramanian S. Coefficient estimates for bi-univalent Ma-Minda starlike and convex functions. Applied Mathematics Letters. 2012;25(3):344–351.
Peng Z, Han Q. On the coefficients of several classes of bi-univalent functions, Acta Mathematica Sinica Series B (English Edition). 2014;34(1):228–240.
Horadam F, Mahon JM. Pell and Pell–Lucas polynomials. Fibonacci Quart. 1985;23:7-20.
Horcum T, Kocer EG. On some properties of Horadam polynomials. Int. Math. Forum. 2009;4:1243-1252.
Salagean GS. Subclasses of univalent functions, in Proceedings of the 5th Romanian Finnish Seminar in Complex Analysis, Bucharest, Romania. 1983;362–372.
Vijaya K, Kasthuri M, Murugusundaramoorthy G. Coefficient bounds for subclasses of bi-univalent functions defined by the Salagean derivative operator. Boletin de la Asociaciton Matematica Venezolana; 2014.
Alamoush G. Coefficient estimates for a new subclasses of lambda-pseudo bi-univalent functions with respect to symmetrical points associated with the Horadam polynomials. Turk. Jour. Math. 2019;43: 2865-2875.
Alamoush G. Certain subclasses of bi-univalent functions involving the Poisson distribution associated with Horadam polynomials. Malay Jour. Mat. 2019;7:618-624.
Abirami C, Magesh N, Yamini J. Initial bounds for certain classes of bi-univalent functions defined by Horadam polynomials. Abstract and Applied Analysis. 2020;Article ID 7391058:8.
Alamoush AG. On a subclass of bi-univalent functions associated to Horadam polynomials. Int. J. Open Problems Complex Analysis. 2020;12(1):58-65.
Abirami N. Magesh, Yamini J. Initial bounds for certain classes of bi-univalent functions defined by Horadam polynomials. Abstract and Applied Analysis. 2020;Art. ID 7391058:8.
Srivastava HM, Altınkaya Ş, Yalçın S. Certain subclasses of bi-univalent functions associated with the Horadam polynomials. Iran. J. Sci. Technol. Trans. A Sci. 2019;43:1873-1879.
Srivastava HM, Wanas AK, Murugusundaramoorthy G. A certain family of bi-univalent functions associated with the Pascal distribution series based upon the Horadam polynomials. Surveys Math. Appl. 2021;16:193-205.
Wanas AK, Yalçin S. Horadam polynomials and their applications to new family of bi-univalent functions with respect to symmetric conjugate points. Proyecciones Journal of Math. 2021;40(1):107-116.
Abstract View: 51 times
PDF Download: 43 times